# SDR HEEA202403210001

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N935PH
- Make and model: Skrsky S92A
- Aircraft serial: 920178
- Aircraft time: 10,292 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 9265015811102
- Part serial: B41300543
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD 2 RSVR LOW ILLUMINATED INITIALLY 2-3 MINUTES AFTER REACHING CRUISING ALTITUDE AND RESULTED IN HYD 2 FAILURE. REQUESTED TO RETURN TO KGLS. UPON RETURN HYD 2 PUMP FAIL, SAS 2 PRESS, PSAS 2 FAULT, BOOST PRESS CAUTIONS ILLUMINATED.
